Theta Series of a Real Algebraic Number Fields.
Manuscripta mathematica, Tome 52 (1985), pp. 131-150
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
theta series for totally positive definite matrices, Hilbert-Siegel modular forms, transformation formulae, Hilbert-Siegel cusp form, Hilbert-Siegel modular variety
@article{MM2_1985__52_155081,
author = {Shigeaki Tsuyumine},
title = {Theta {Series} of a {Real} {Algebraic} {Number} {Fields.}},
journal = {Manuscripta mathematica},
pages = {131--150},
year = {1985},
volume = {52},
zbl = {0567.10027},
url = {http://geodesic.mathdoc.fr/item/MM2_1985__52_155081/}
}
Shigeaki Tsuyumine. Theta Series of a Real Algebraic Number Fields.. Manuscripta mathematica, Tome 52 (1985), pp. 131-150. http://geodesic.mathdoc.fr/item/MM2_1985__52_155081/